# SDR SABA970031

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 717
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Gauge
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLT - FLT 5226 - RIGHT ENGINE TORQUE FLUCTUATED.  REMOVED AND REPLACED TORQUE GAUGE.  NO EMERGENCY DECLARED.  (X)
